I had my first dose of nasal spray this week and had a reaction that required medial attention. I have had this med in infusion form prevously w no side affect other than low blood pressure. Am curious as to why this would happen. This was not my usual hospital and the staff was poorly informed about my co edition.
This is very concerning to hear. I've never used the nasal spray myself, but was tested with an IV of DDAVP. I'll be following this discussion carefully. Thank you for posting and wishing you well.
Yes, the nasal spray gave me migraines – and it did the same thing to one of my daughters with VWD. Obviously, we both returned to self-infusion!
Do you have frequent bleeds? Is self-infusion just an injection? Please describe. Thank you
Bleeder Girl said:
Yes, the nasal spray gave me migraines -- and it did the same thing to one of my daughters with VWD. Obviously, we both returned to self-infusion!
I've been using Desmopressin for a couple of years now and the only issues I had was the first couple of times I used it I had some pretty horrendous headaches. Now no issues.
I was having a DDAVP trial last Friday. About 22 min into the drip, I was talking to the nurse and all of a sudden I was seeing all these "floaters", little silvery dots all around in my peripheral vision. I've had those in my life for a couple moments from, i don't even recall, maybe head pressure, or standing up too fast or something. This just kept on and on, my face was flushed (normal response to DDAVP, the flushed face) but I was so uncomfortable about it, they stopped the drip and it diden't go away for a good 20 min. so I called the test off. I have type IIA, it is not likely to work at all anyway, but I suppose I'll try again.